# SDR AALA202111233689

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 25,571 hours, 10,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING W/ REVERSER THRUST ACTUATION. 1L DOOR HANDLE POPPED UP. DOOR LIGHT IN FLIGHT DECK WITH CAUTION LIGHT LIGHT  UNTIL HANDLE SECURED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
